# SDR DALA2024101410092

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 23,699 hours, 11,430 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3006, DIRTY SOCK ODOR AFTER ENGINE START REPORTED BY FO FOR LESS THAN 1 MINUTE. ODOR WAS REPORTED BY F/A ON APPROACH INTO FLL. THE SMELL WAS NOT IN THE FLIGHT DECK ON ARRIVAL INTO FLL. CORRECTIVE ACTION: FOUND OIL IN THE APU INLET/ C/W WORKCARD 4900-2001 AND WORKCARD 2100-2007.
